Uniqueness of Whittaker-models for irreducible objects in Alg(Mp(k))

Share/Save/Bookmark

Helminck, G.F. (1987) Uniqueness of Whittaker-models for irreducible objects in Alg(Mp(k)). Indagationes Mathematicae A: Mathematical sciences, 90 (3). pp. 293-300. ISSN 0023-3358

[img]
Preview
PDF
394Kb
Abstract:We discuss several methods to prove the uniqueness of Whittaker-models for the metaplectic group and relate them to work of S. Gelbart and I. Pyateckii-Shapiro.
Item Type:Article
Copyright:© 1987 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70020
Official URL:http://dx.doi.org/10.1016/1385-7258(87)90017-5
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page